# SDR DALA2025043003320

- Difficulty date: April 29, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 47,405 hours, 34,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS (3 EA) LOCATED AT CEILING PANEL IN FRONT OF FWD LAVATORY, EXIT SIGN AT TOP OF COW 1 AND ABOVE THE SERVICE DOOR DOES NOT OPERATE. THE POWER ASSEMBLY BATTERY PACK WAS REPLACED PER B717-200 AMM 33-51-04. TEST OK. (LP #6915838)
